Three-regular path pairable graphs

Ralph J. Faudree, A. Gyárfás, Jenö Lehel

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A graph G with at least 2 k vertices is k-path pairable if for any k pairs of distinct vertices of G there are k edge disjoint paths between the pairs. It will be shown for any positive integer k that there is a k-path pairable graph of maximum degree three.

Original languageEnglish
Pages (from-to)45-52
Number of pages8
JournalGraphs and Combinatorics
Volume8
Issue number1
DOIs
Publication statusPublished - Mar 1992

Fingerprint

Edge-disjoint Paths
Path
Graph in graph theory
Maximum Degree
Distinct
Integer

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Mathematics(all)

Cite this

Three-regular path pairable graphs. / Faudree, Ralph J.; Gyárfás, A.; Lehel, Jenö.

In: Graphs and Combinatorics, Vol. 8, No. 1, 03.1992, p. 45-52.

Research output: Contribution to journalArticle

Faudree, Ralph J. ; Gyárfás, A. ; Lehel, Jenö. / Three-regular path pairable graphs. In: Graphs and Combinatorics. 1992 ; Vol. 8, No. 1. pp. 45-52.
@article{cddcfa6142cb49a5b5f79bfe7356817a,
title = "Three-regular path pairable graphs",
abstract = "A graph G with at least 2 k vertices is k-path pairable if for any k pairs of distinct vertices of G there are k edge disjoint paths between the pairs. It will be shown for any positive integer k that there is a k-path pairable graph of maximum degree three.",
author = "Faudree, {Ralph J.} and A. Gy{\'a}rf{\'a}s and Jen{\"o} Lehel",
year = "1992",
month = "3",
doi = "10.1007/BF01271707",
language = "English",
volume = "8",
pages = "45--52",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Three-regular path pairable graphs

AU - Faudree, Ralph J.

AU - Gyárfás, A.

AU - Lehel, Jenö

PY - 1992/3

Y1 - 1992/3

N2 - A graph G with at least 2 k vertices is k-path pairable if for any k pairs of distinct vertices of G there are k edge disjoint paths between the pairs. It will be shown for any positive integer k that there is a k-path pairable graph of maximum degree three.

AB - A graph G with at least 2 k vertices is k-path pairable if for any k pairs of distinct vertices of G there are k edge disjoint paths between the pairs. It will be shown for any positive integer k that there is a k-path pairable graph of maximum degree three.

UR - http://www.scopus.com/inward/record.url?scp=0039282601&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039282601&partnerID=8YFLogxK

U2 - 10.1007/BF01271707

DO - 10.1007/BF01271707

M3 - Article

VL - 8

SP - 45

EP - 52

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 1

ER -